CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A new parallel strategy for two-dimensional incompressible flow simulations using pseudo-spectral methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2005, 卷号: 210, 期号: 1, 页码: 325-341
Authors:  Yin, Z;  Yuan, L;  Tang, T
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
parallel computing  pseudo-spectral methods  task distribution  Navier-Stokes equations  Boussinesq equations  
On nonoverlapping domain decomposition methods for the incompressible Navier-Stokes equations 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2005, 卷号: 39, 期号: 6, 页码: 1251-1269
Authors:  Xu, XJ;  Chow, CO;  Lui, SH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonoverlapping domain decomposition  incompressible Navier-Stokes equations  finite elements  nonlinear problems  
On the regularity of weak solutions to the magnetohydrodynamic equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2005, 卷号: 213, 期号: 2, 页码: 235-254
Authors:  He, C;  Xin, ZP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria